# SDR SWAA2022112172504

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 17,540 hours, 8,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXIT DOOR COVE LIGHT ON RIGHT SIDE INOP / [01] LIGHT CONTROLLED BY SIDEWALL LIGHT SWITCH  OK TO CONTINUE PER MEL 33-2-04 AUTHORIZATION NUMBER 103797;[02] REMOVED AND REPLACED RH FWD OVERWING EXIT COVE LIGHT ASSY PER AMM 33-21-00
